Chlorpheniramine should be stored at room temperature, away from moisture and heat. Keep this and all other medications out of the reach of children.
For people who take this medication on a regular schedule (such as for allergy treatment), if you do not take your chlorpheniramine as scheduled, take your missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and continue with your regular schedule. Do not take a double dose.
There are a few different basic strengths of chlorpheniramine, including:
- Chlorpheniramine 4 mg tablets (immediate-release)
- Chlorpheniramine 8 mg or 12 mg extended-release capsules or tablets
- Chlorpheniramine 8 mg per 5 mL liquid
- Chlorpheniramine 2 mg per 5 mL liquid.
Chlorpheniramine is also an active ingredient in many different combination products.